| Model Number |
CK000550A |
| Medical Device Problem Code |
Material Frayed (1262)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
02/10/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reew4313 showed one other similar product complaint(s) from this lot number.The complaints for this lot number have been reported from the same facility.
Event or Problem Description
It was reported patient had tough picc stick that ended up being cut to midlines.After placement, tip of guidewire was needing to be extracted from patient by radiology.